MathSciNet Relay Station
MathSciNet bibliographic data
MR2203889 47A16 (37B05 47D06 54H20)
Conejero, José A.; Peris, Alfredo Linear transitivity criteria. Topology Appl. 153 (2005), no. 5-6, 767–773.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement